# SDR SWAA2013071218149

- Difficulty date: July 12, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 3,030 hours, 1,230 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 350594510
- Part serial: GRTF7245
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, O

## Discrepancy

INFLIGHT SHUTDOWN,  DECLARED EMERGENCY.  NR 2 ENGINE HAD LOW OIL QUANTITY & THEN LOW OIL PRESSURE.  R&R NR 2 ENGINE STARTER PER MM.
